# SDR SCNA20171111289

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD DN 147A5810-28 HAS MISSING OR CORRODED INSERTS. REMOVED AND REPLACED THROUGH INSERTS AS NEEDED ON FLOOR BOARD PN 147A5810-28. REPAIRED TOP PLY OF FLOOR BOARD PN 147A5810-28.
